# SDR QXEA0201404

- Difficulty date: August 6, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,441 hours, 2,818 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- INBOARD LONGERON HAS 3 BAD FASTENER HOLES AT NACELLE STATION 141.66.  REPAIRED IAW HORIZON AIR EA 6-54-108 AND WVAC EO DH8S-54-0515.
